# SDR QXEA2009121401050

- Difficulty date: December 9, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 7,576 hours, 8,051 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: 20011610
- Condition: Damaged
- Location: Extension Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE TAKEOFF GEAR CAME UP FOLLOWED WITH "L" DOOR LIGHT YELLOW TOGETHER WITH LT RED LIGHT AND YELLOW HANDLE LIGHTS, IT HAPPENED 12 TO 15 TIMES DURING CLIMB AT SPEEDS 120 TO 160 KTS. LANDING UNEVENTFUL. FERRY FOR REPAIRS.  FOUND DAMAGED ALTERNATE EXTENSION SYS FILTERS. REPLACED SAME. C/W FUTHER INVESTIGATION AND RIGGING INSTRUCTIONS IAW EC 6-29-99. FUNCTIONAL CHECKS OF LANDING GEAR EXTENSION AND RETARACTION CHECK GOOD. RETURNED TO SERVICE.
